Reactions 1704, p157 - 2 Jun 2018 Anal melanoma: case report A 65-year-old man developed anal melanoma following treatment with etanercept and infliximab for rheumatoid arthritis [routes, dosages and durations of treatments to reaction onset not stated]. The man, who had a history of rheumatoid arthritis, presented with rectal bleeding and intermittent anal pain. Examination showed a small, violaceous lesion over the anterior anal verge. Excision of the lesion was performed and pathology revealed a deep and ulcerated malignant melanoma. Subsequently, the man underwent a wide local excision with adequate margins. He reported using etanercept for 15 years and a recent switch to infliximab for rheumatoid arthritis. Infliximab was discontinued upon diagnosis of the melanoma. Author comment: "The risk factors for malignant melanoma are well-established, yet the risk factors for anal melanoma are less clear. In this case, the history of TNF inhibitor use provides a possible risk factor.. . . This link between TNF inhibitor use and the development of melanoma may provide a clue to the etiology of anal melanoma." Kawak S, et al. A diagnosis of cutaneous anal melanoma after long-term TNF inhibitor use. Diseases of the Colon and Rectum 61: e125, No. 5, May 2018. Available from: URL: http://doi.org/10.1097/DCR.0000000000001104 [abstract] - Unknown 803323306 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud